MAUDE Adverse Event Report: ENCORE MEDICAL L. P. ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED

ENCORE MEDICAL L. P. ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED
Model Number 508-03-032
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to poly swap.The surgeon wanted to tighten up the construct.
 
Additional Manufacturer Narrative
Corrected data: see e.1., e.2., & e3.Manufacturer narrative: the reason for this revision surgery was reported as to tighten up construct.The previous surgery and the surgery detailed in this event occurred 48 days apart.The healthcare professional indicated there was significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery to tighten up construct.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ALTIVATE REVERSE, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key10684165
Report Number1644408-2020-00982
Device Sequence Number3450068
Product Code KWS
UDI-Device Identifier00190446256915
UDI-Public(01)00190446256915
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Model Number508-03-032
Device Catalogue Number508-03-032
Device Lot Number984W1018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age89 YR